# SDR ASAA2021073035644

- Difficulty date: July 30, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 38,507 hours, 13,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501184
- Condition: Corroded
- Location: Bs500b-500c S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT L/H TRNASITION HAS MULTIPLE SPOTS OF CORROSION FROM STA 500B-500I. GROUNDED - YES. REMOVED CORROSION IAW B737-800 SRM 51-10-02. STA 500C-500I FOUND TO BE W/IN LIMITS IAW B737-800 SRM 53-00-53-1A-2. STA 500B-500C TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2. REPAIRED AREA AT 500B-500C IAW B737-800 SRM 53-00-53-2R-5W: 2" O:.050" R: .045" L:1" D:.005".
